NUMARK Aspirin Tablets 300mg

NUMARK Aspirin Tablets 300mg  

For the mild relief of pain including headache, toothache and rheumatism and the symptoms of cold and influenza.

32 tablets
£0.16
BUY

Active Ingredients:

  • Aspirin 300mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You have ever had a problem relating to blood clotting. - You have, or have ever had, a stomach or intestinal ulcer. - You have liver disease, kidney disease or gout. - You are diabetic. - You are pregnant or breastfeeding. Not recommended for children under 16 years. There is a possible association between aspirin and Reye's Syndrome when given to children. Reye's Syndrome is a very rare disease, which can be fatal. Do not take with any other aspirin containing products. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.